# SDR SWAA2023061448310

- Difficulty date: May 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Rail
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT CORROSION AT CARGO RAIL O/B EDGE STA 787+7' RBL 14'<[01] ACCOMPLISHED CUT OUT ON DAMAGED AFT CARGO TRACK AT STA 767+11.5' AND RBL 13.8' REF SRM 53-00-53-2R-6; ALTERNATIVE 1; FIG. 203; REMOVED AFT CARGO TRACK SECTION BETWEEN STA 767+11.5' AND 887 AND RBL 13.8' REF SRM 51-40-02-0G-0 AND INSTALLED REPAIR PARTS AND NEW CARGO RAIL SECTION BETWEEN 767 + 11.5' AND 887 RBL 13.8' REF SRM 53-00-53-2R-3 ALTERNATIVE 1; FIG 203 AND DWG 146A7500.;[02] VERIFIED REPAIR COMPLETION.;[03] VERIFIED REPAIR ACCOMPLISHMENT AND WORKMANSHIP. AUDITED PAPERWORK. NO DEFECTS NOTED.
